# SDR EIA2005262

- Difficulty date: December 18, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 98,060 hours, 22,726 cycles
- Engine: Pwa JT9D7J
- Engine time: 63,883 hours, 15,085 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PERFORMED INFLIGHT ENGINE SHUTDOWN DUE TO FAILURE OF NR 1 CSD TO DISCONNECT.  FL 290, TAT -17, SAT -47, 312 KTS, .81 MACH, 11:08Z OIL PRESS 20 PSI, OIL TEMP 78 DEG C, DURATION 2:08.  PMG VOLTS 52, N1 30 PERCENT, CSD RPM 520, N2 27 PERCENT.  DFRL DMI 572 PER MEL 24-1-M, CAT "C" DUE 12/28/05.  CSD AND GENERATOR REMOVED PER MM 24-11-0.  (ENGINE TSOH 4656.3 CSOH 1004) PLACARD INSTALLED.  REMAINS OPEN UNTIL DMI CLEARED.
